# SDR SWAA2020050674724

- Difficulty date: May 2, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 11,563 hours, 5,061 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY FLASHLIGHT INOPERATIVE. / R&R FFWD GALLEY OUTBOARD FLASHLIGHT PER MM 25-64-00.
